Sifrol Works!

I've had extreme RLS, night and day.

It first appeared when i was building up "mirtazapine" so i stopped with that, but the rls never got away completely. But at that time it was quite bearable and i could easely deal with it. I took magnesium tablets daily, probably a placebo effect but they seemed to help me.

Later on i got a Hernia and the doc put me on Durogesic, strangely my RLs dissapeared completely, untill i stopped with the durogesic. It came back to me in Horror mode!

My life became unbearable!

The doc gave me durogesic again + Sifrol. My RLS got away within hours!

I than gradually stoped with the durogesic

So Now im only on "Sifrol " (+ some painkillers for my hernia)

and fortunately it works! Im 100% RLS free

But i suppose i will heave to take it untill forever, but im fine with that.

So if you arent a homeopathic hobo like me who doesnt believe in "fairy tailes" and "magical soap"

I suggest you should try "sifrol"

It works and i had RLS to the point i wanted to cut off my own leggs.

7 Replies

oldestnewest
  • Watch out with the Sifrol it's Pramipexole so treat it's use with respect!

  • Hi Kessock, glad to hear that you are doing so well just now. It is not strange that your RLS completely disappeared whilst on the Durogesic as it is Fentanyl which is an opiate painkiller and opiates work really, really well for RLS. Which painkillers are you taking now for your hernia? The Sifrol (also known as Pramipexole, Mirapex, Mirapexin ) is a dopamine agonists so you need to keep the dose really low to help guard against augmentation. I hope you get many more good night's but just be aware of the potential for augmentation ....Pippins2 x

  • Agree with others- I was on duragesic for two years after my operation and no restless legs. Massive RLS after coming off the patch due to withdrawal.

    Then Mirapex for a year with good results. But started getting augmentation and at same time was offered Tramadol for pain relief for osteoarthritis, so after being educated by this site , I grabbed it!

    Had to change to Opiate (oxycontin ) because of bad reaction.

    Happiest I've ever been now - got over the itching and insomnia. Life is good once more. Except for an aching back😳. Duh.

  • Hi Madlegs, how long have you been taking the opiates, and have you needed to increase the dose? I have just started on them myself, since stopping pramipexole, and am wondering what the long term prognosis is.

  • Hi Eve- I've been on oxycontin for three months now. I take 10 in the evening 8pm , and take a 5 in the morning, 8am.

    I tried just taking oxynorm 5 during the day but it was too much hassle with mood swings , withdrawal effects etc.

    At first I suffered quite bad insomnia but took a short acting sleeping pill- smallest dose possible- and only when I had something big on the next day. The insomnia is not an issue any more now.

    The other reaction I had was itching- like insect bites- I actually thought I'd picked up fleas or bedbugs! But it's an acknowledged side effect that has almost disappeared now.

    Long term - there may be issues of dependency or tolerance- which I'll meet when I come to them , if at all. Could take a holiday. I will consult with Dr Buchfuerer at that point.--rlshelp.org--

    There is long term study-10yr+ that indicates no major long term problems.

    However- if you have a dickey heart then you need to be careful- keep a check on it.

    I think that's about it- I can honestly say my life has turned around and I'm able to tackle everything again.

    Good luck.😊

  • Thankyou very much for your reply MadLegs1; I am going back to the doc soon and will see what he is willing to prescribe me longterm as the initial codeine is running out. I have also hear of Targinact which I ay ask him about. x

  • I took Pramipexole for several years, it worked well, but then it gradually stopped working, so my gp told me to up the dose. That was the worst thing I could have done, after a matter of months it was back with a vengeance, and rather than keep increasing the dose I came off it. I asked my doctor for Tramadol because I had heard others say how it helped them. He was very reluctant to do so, as he said he had never heard of Tramadol for rls. I am on the lowest dose. It has made my symptoms more bearable, but they are still there in the background. Just be aware Pramipexole is likely to augment, and have a 'plan B' for if/when it does.

You may also like...